# SDR USAASB09014

- Difficulty date: February 1, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX MAINTENANCE REPORTED A BROKEN WIRE AT CONNECTOR FOR EMERGENCY LIGHT AT SEAT ROW 21 LEFT SIDE.  MAINTENANCE REPAIRED WIRE FOR EMERGENCY LIGHT AT SEAT ROW 21, LEFT SIDE, IN ASSOCIATION WITH SWPM 20-30-11.  OPERATIONAL CHECK GOOD.
